MAUDE Adverse Event Report: EBI, LLC. ELECTRODE COVER PATCHES; ELECTRODES COVER PATCHES

EBI, LLC. ELECTRODE COVER PATCHES; ELECTRODES COVER PATCHES
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Rash (2033); Blister (4537)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in september 2022.Concomitant medical products: medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that the 63b electrodes also caused irritation even with the timed test.The patient stated that he wore for 4-5 hours and is getting rashes again.The patient stated that his skin was completely healed be he started treatment with the 63b electrodes and he is having rashes on both left and right sides of his feet.The patient also stated that he is getting tiny bubbles (welts) that are itchy.The patient was advised to call the doctor and tell them that both 72r/63b electrodes caused irritation and to call us back with an update.The patient also stated that the rash was under the cover patches as well, whereas with the 72rs it was only under the electrodes.It was reported the patient's doctor requested the patient be switched to the bhs unit due to the rash with the orthopak.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to (b)(6) medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record/ certificate of conformance was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.(b)(6) medical will continue to monitor for trend.
 
Event or Problem Description
It was reported by the patient that the 63b electrodes caused irritation even with the timed test.The patient stated that he wore for 4-5 hours and is getting rashes again.The patient stated that his skin was completely healed before he started treatment with the 63b electrodes.He is having rashes on both left and right sides of his feet.The patient also stated that he is getting tiny bubbles (welts) that are itchy.The patient was advised to call the doctor and tell them that both 72r/63b electrodes caused irritation and to call us back with an update.The patient also stated that the rash was under the cover patches as well, whereas with the 72rs it was only under the electrodes.It was reported the patient's doctor requested the patient be switched to the bhs unit due to the rash with the orthopak.No additional patient consequences have been reported.No additional patient consequences have been reported.63b electrodes were not returned for evaluation.

Brand Name
ELECTRODE COVER PATCHES
Common Device Name
ELECTRODES COVER PATCHES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15547411
Report Number0002242816-2022-00115
Device Sequence Number13901451
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number106130-17
Device Lot Number131204
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic